×

zbMATH — the first resource for mathematics

The integrated fourth moment of Dirichlet \(L\)-functions over rational function fields. (English) Zbl 07257233
Summary: We consider the hybrid fourth shifted moment of Dirichlet \(L\)-functions over rational function fields, where the moment average is taken over all odd primitive characters of modulus \(Q\in\mathbb{F}_q [t]\) and over the critical circle, which is the symmetry line of the corresponding functional equation. We obtain an asymptotic formula for this moment with the full main term for arbitrary modulus \(Q\), as \(\deg Q\to\infty\) and \(q\) is fixed. Moreover, in case of an irreducible modulus \(Q\) we get an exact formula for this hybrid moment.
MSC:
11M38 Zeta and \(L\)-functions in characteristic \(p\)
11T06 Polynomials over finite fields
11M50 Relations with random matrices
14G10 Zeta functions and related questions in algebraic geometry (e.g., Birch-Swinnerton-Dyer conjecture)
11T55 Arithmetic theory of polynomial rings over finite fields
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Andrade, J. C.; Keating, J. P., The mean value of \(L(\frac{ 1}{ 2}, \chi)\) in the hyperelliptic ensemble, J. Number Theory, 132, 2793-2816 (2012) · Zbl 1278.11082
[2] Andrade, J. C.; Keating, J. P., Conjectures for the integral moments and ratios of L-functions over function fields, J. Number Theory, 142, 102-148 (2014) · Zbl 1318.11083
[3] Andrade, J. C.; Yiasemides, M., The fourth power mean of Dirichlet L-functions in \(\mathbb{F}_q [t]\)
[4] Blomer, V.; Fouvry, É.; Kowalski, E.; Michel, P.; Milićević, Dj., On moments of twisted L-functions, Am. J. Math., 139, 3, 707-768 (2017) · Zbl 06837460
[5] Bui, H. M.; Heath-Brown, D. R., A note on the fourth moment of Dirichlet L-functions, Acta Arith., 141, 335-344 (2010) · Zbl 1203.11056
[6] Chandee, V., On the correlation of shifted values of the Riemann zeta function, Q. J. Math., 62, 545-572 (2011) · Zbl 1290.11117
[7] Chandee, V.; Li, X., The eighth moment of Dirichlet L-functions, Adv. Math., 259, 339-375 (2014) · Zbl 1295.11087
[8] Conrey, J. B.; Farmer, D. W.; Keating, J. P.; Rubinstein, M. O.; Snaith, N. C., Integral moments of L-functions, Proc. Lond. Math. Soc., 91, 33-104 (2005) · Zbl 1075.11058
[9] Conrey, J. B.; Iwaniec, H.; Soundararajan, K., The sixth power moment of Dirichlet L-functions, Geom. Funct. Anal., 22, 1257-1288 (2012) · Zbl 1270.11082
[10] Florea, A., The fourth moment of quadratic Dirichlet L-functions over function fields, Geom. Funct. Anal., 27, 541-595 (2017) · Zbl 1428.11155
[11] Heath-Brown, D. R., The fourth power mean of Dirichlet’s L-functions, Analysis, 1, 25-32 (1981) · Zbl 0479.10027
[12] Hardy, G. H.; Littlewood, J. E., Contributions to the theory of the Riemann zeta-function and the theory of the distribution of primes, Acta Math., 41, 1, 119-196 (1916) · JFM 46.0498.01
[13] Ingham, A. E., Mean-value theorems in the theory of the Riemann zeta-function, Proc. Lond. Math. Soc., 27, 273-300 (1926) · JFM 53.0313.01
[14] Katz, N.; Sarnak, P., Random Matrices, Frobenius Eigenvalues and Monodromy, Amer. Math. Soc. Colloq. Publ., vol. 45 (1999), Amer. Math. Soc.: Amer. Math. Soc. Providence, RI · Zbl 0958.11004
[15] Keating, J. P.; Rudnick, Z., The variance of the number of prime polynomials in short intervals and in residue classes, Int. Math. Res. Not., 2014, 1, 259-288 (2014) · Zbl 1319.11084
[16] Keating, J. P.; Snaith, N. C., Random matrix theory and \(\zeta(1 / 2 + i t)\), Commun. Math. Phys., 214, 57-89 (2000) · Zbl 1051.11048
[17] Rosen, M., Number Theory in Function Fields, Graduate Texts in Mathematics (2000), Springer-Verlag: Springer-Verlag New York
[18] Soundararajan, K., The fourth moment of Dirichlet L-functions, (Duke, W.; Tschinkel, Y., Analytic Number Theory. Analytic Number Theory, Göttingen, 2005. Analytic Number Theory. Analytic Number Theory, Göttingen, 2005, Clay Math. Proc., vol. 7 (2007), Amer. Math. Soc.: Amer. Math. Soc. Providence, RI), 239-246 · Zbl 1208.11102
[19] Tamam, N., The fourth moment of Dirichlet L-functions for the rational function field, Int. J. Number Theory, 10, 1, 183-218 (2014) · Zbl 1329.11095
[20] Young, M. P., The fourth moment of Dirichlet L-functions, Ann. Math. (2), 173, 1, 1-50 (2011) · Zbl 1296.11112
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.